MathSciNet Relay Station
MathSciNet bibliographic data
MR133400 (24 #A3234) 22.90 (57.70)
Sternberg, Shlomo Infinite Lie groups and the formal aspects of dynamical systems. J. Math. Mech. 10 1961 451–474.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement